# SDR SWAA2016022649477

- Difficulty date: January 30, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 58,479 hours, 45,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520418
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED AT AFT FASTENER HOLES APPROX BETWEEN RSS 239 - 255.  REPAIRED SKIN IAW ER & EA.
